# SDR FDEA202010052420

- Difficulty date: October 5, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N507010
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL SUPPORT HAS PULLED RIVETS THRU UPPER SHIM AT BS 1055 LBL 24.75 TO 45.5.  REMOVED AND FABRICATED, INSTALLED NEW FLOOR SUPPORT (PLATE) AT STA 1055 BETWEEN LBL 24.75-LBL 45.5, IAW B 757 SRM 51-40-02-OG, 51-40-05-OG AND BOEING DWG 144N5070 REV W AND REV B.
